I first started the shot on November 18th 2013, in about 1 week after my first shot, I started to bleed. I thought that it was just a regular period but It has been continuous bleeding nonstop, ever since my First shot, when I went to get my 2nd shot, I told the nurse about the bleeding and she said that It's normal because my body is adjusting to the shot and that it should go off on the third shot. however, I didn't go to get my 3rd shot because i was still bleeding nonstop and I didn't want to risk another 3 months of continuous bleeding so I didn't get my 3rd shot. which was supposed to been on April 29th. but I'm still bleeding even though I didn't go to take the shot. What's wrong with me? When will I ever stop bleeding from this Birth control? has somebody experienced this before? HELP !
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer
Posted 16 Jul 2017 • 1 answer